# SDR AWXA0001016

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6573743
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN 16 EACH NOTICEABLE DENTS. REMOVED SKIN IAW 737 SRM 51-40-02; FABED SKIN, DRILLED, AND COUNTER SUNK IAW 51-40-02 AND 52-30-01; INSTALLED IAW 51-40-02; APPLY TOPCOAT IAW MN 51-21-99
